# SDR SWIA2018010444127

- Difficulty date: January 3, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 34,410 hours, 32,016 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE NOSE GEAR DID NOT RETRACT. (FLT#3096) FO: 01/04/2018 WORK IN PROGRESS.
